# SDR CA120227001

- Difficulty date: February 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 404
- Engine: Pwa PT6A112
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: Split
- Location: Torque
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED PRE-FLIGHT AUTO-FEATHER CHECKS, THE PILOTS REPORTED A TORQUE SPLIT OF 300 LB FT, NR 2 LAGGING.  AFTER RETURNING TO THE RAMP, RETARDING & ADVANCING THE POWER LEVERS CLEARED THE DEFECT, BUT UPON SELECTING FEATHER THE NR 2 ENGINE FLAMED OUT.  REPLACEMENT OF THE FUEL CONTROL SOLVED THE PROBLEM.
